# SDR DALA2024100209624

- Difficulty date: September 28, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 91,758 hours, 17,505 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1806 MFEC ACCORDING TO WORK CARD 5312-01186-01B STEP 7 AND FOUND A CRACK LENGTH APPROX 5MM AT UPPER VERTICAL STIFFENER WL 159.00 TO WL 185.00 OF RH NOSE WHEEL WELL AS MARKED. CORRECTIVE ACTION: ACCOMPLISHED REPAIR REFER TO WORK CARD 5312-01186-02 B (0580493)
